# SDR SWAA2023032002086

- Difficulty date: February 11, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR INTERCOSTAL AT 312-328 RIGHT B/L 28 IS CRACKED<[01] REMOVED INTERCOSTAL AT FWD CABIN FLOR STA 312 TO 328 RIGHT BL 28 FOR CRACKED SRM 51-40-02 -0G-0;[02] VERIFIED STEP 1AND OK TO INSTALL NEW INTERCOSTAL;[03] RECEIVED NEW PART PO#2002351) INSTALLED NEW INTERCOSTAL AT FWD CABIN FLOOR STA 312 TO 328 RIGHT BL 28 SRM 51-40-02-0G-0;[04] VERIFIED STEP 3
